MathSciNet Relay Station
MathSciNet bibliographic data
MR796894 32C40 (14D05)
Hà Huy Vui; Lê Dũng Tráng Sur la topologie des polynômes complexes. (French) [The topology of complex polynomials] Acta Math. Vietnam. 9 (1984), no. 1, 21–32 (1985).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement